Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The space of class $\alpha$ Baire functions


Author: J. E. Jayne
Journal: Bull. Amer. Math. Soc. 80 (1974), 1151-1156
MSC (1970): Primary 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9904-1974-13652-9
MathSciNet review: 0362205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. K. Dashiell, Isomorphism problems for the Baire classes, Pacific J. Math, (to appear). MR 355563
  • 2. Z. Frolik, Realcompactness is a Baire-measurable property, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 617-621. MR 46 #312. MR 301154
  • 3. H. Gordon, Rings of functions determined by zero sets, Pacific J. Math. 36 (1971), 133-157. MR 320996
  • 4. F. Hausdorff, Set theory, Chelsea, New York, 1957. MR 19, 111. MR 86020
  • 5. J. E. Jayne, Spaces of Baire functions, Baire classes, and Souslin sets, Ph. D. Dissertation, Columbia Univ., New York, 1971.
  • 6. J. E. Jayne, Spaces of Baire functions. I, Ann. Inst. Fourier (Grenoble) (to appear). MR 370487
  • 7. K. Kuratowski, Topology. Vol. I, Academic Press, New York, 1966. MR 217751

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05, 04A15

Retrieve articles in all journals with MSC (1970): 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13652-9

American Mathematical Society